Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
East Asian mathematical journal
Journal Basic Information
Journal DOI :
Youngnam Mathematical Society
Editor in Chief :
Volume & Issues
Volume 25, Issue 4 - Dec 2009
Volume 25, Issue 3 - Sep 2009
Volume 25, Issue 2 - Jun 2009
Volume 25, Issue 1 - Mar 2009
Selecting the target year
COMMON FIXED POINTS OF GENERALIZED CONTRACTIVE MAPPINGS
Cho, Sun-Young ; Yoo, Mi-Ja ;
East Asian mathematical journal , volume 25, issue 1, 2009, Pages 1~10
In this paper, we prove some common fixed point theorems of compatible mappings under the generalized contractive type in metric spaces and also give some examples to illustrate our main theorems. This results extend the results of several authors.
COMMON FIXED POINT THEOREMS FOR COMPATIBLE MAPPINGS OF TYPE (A) AND (P) WITH APPLICATIONS IN DYNAMIC PROGRAMMING
Jiang, Guojing ; Liu, Min ; Lee, Suk-Jin ; Kang, Shin-Min ;
East Asian mathematical journal , volume 25, issue 1, 2009, Pages 11~26
In this paper, the concepts of compatible mappings of types (A) and (P) are introduced in an induced metric space, two common xed point theorems for two pairs of compatible mappings of types (A) and (P) in an induced complete metric space are established. As their applications, the existence and uniqueness results of common solution for a system of functional equations arising in dynamic programming are discussed.
CONVERGENCE THEOREMS OF THE MODIFIED ISHIKAWA ITERATIVE PROCESS FOR NONEXPANSIVE MAPPINGS
Kang, Shin-Min ; Lee, Suk-Jin ;
East Asian mathematical journal , volume 25, issue 1, 2009, Pages 27~37
In this paper, we introduce an iterative method for a pair of nonexpansive mappings. Strong convergence theorems are established in a real uniformly smooth Banach space.
SOME CRITERION FOR CERTAIN MULTIVALENTLY ANALYTIC FUNCTIONS AND MULTIVALENTLY MEROMORPHIC FUNCTIONS
Irmak, Huseyin ; Piejko, Krzysztof ;
East Asian mathematical journal , volume 25, issue 1, 2009, Pages 39~44
The aim of the present investigation is to give some criterion for certain multivalently analytic functions and (or) multivalently meromorphic functions in the corresponding domains.
SENSITIVITY ANALYSIS FOR COMPLETELY GENERALIZED NONLINEAR VARIATIONAL INCLUSIONS
Salahuddin, Salahuddin ; Khan, M.Firdosh ;
East Asian mathematical journal , volume 25, issue 1, 2009, Pages 45~53
In this paper, by using the technique of the resolvent operators, we study the behaviour and sensitivity analysis of the solutions set for a class of parametric completely generalized nonlinear variational inclusions with set-valued mappings.
COMPLEXITY ANALYSIS OF IPM FOR
LCPS BASED ON ELIGIBLE KERNEL FUNCTIONS
Kim, Min-Kyung ; Cho, Gyeong-Mi ;
East Asian mathematical journal , volume 25, issue 1, 2009, Pages 55~68
In this paper we propose new large-update primal-dual inte-rior point algorithms for
linear complementarity problems(LCPs). New search directions and proximity measures are proposed based on the kernel function
[0,1]. We showed that if a strictly feasible starting point is available, then the algorithm has
CHARACTERIZATION OF f-DERIVATIONS OF A BCI-ALGEBRA
Nisar, Farhat ;
East Asian mathematical journal , volume 25, issue 1, 2009, Pages 69~87
In this paper we characterize f-derivations of a BCI-algebra as well as its center.
COMMON FIXED POINTS FOR A RATIONAL INEQUALITY UNDER WEAK COMPATIBLE MAPS OF TYPE (A) (DEDICATED TO THE LATE P. V. LAKSHMAIAH)
Murthy, P.P. ; Olaleru, J.O. ;
East Asian mathematical journal , volume 25, issue 1, 2009, Pages 89~96
In this paper, we present a unique common xed point theorem under weak compatible mappings of type(A), which extends and generalizes a result of Achari .
STRONG CONVERGENCE OF MODIFIED ISHIKAWA ITERATION FOR TWO RELATIVELY NONEXPANSIVE MAPPINGS IN A BANACH SPACE
Liu, Ying ; Wang, Xian ; He, Zhen ;
East Asian mathematical journal , volume 25, issue 1, 2009, Pages 97~105
In this paper, we prove a strong convergence theorem for a common fixed point of two relatively nonexpansive mappings in a Banach space by using the modified Ishikawa iteration method. Our results improved and extend the corresponding results announced by many others.
COMMON FIXED POINT THEOREMS FOR A CLASS OF WEAKLY COMPATIBLE MAPPINGS IN D-METRIC SPACES
Kim, Jong-Kyu ; Sedghi, Shaban ; Shobe, Nabi ;
East Asian mathematical journal , volume 25, issue 1, 2009, Pages 107~117
In this paper, we give some new definitions of D-metric spaces and we prove a common fixed point theorem for a class of mappings under the condition of weakly compatible mappings in complete D-metric spaces. We get some improved versions of several fixed point theorems in complete D-metric spaces.